Coupled lower and upper solution approach for the existence of Solutions of nonlinear coupled system with nonlinear coupled boundary conditions

Asif N. A., TALIB I., TUNÇ C.

Proyecciones (Antofagasta), vol.35, no.1, pp.99-117, 2016 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 35 Issue: 1
  • Publication Date: 2016
  • Journal Name: Proyecciones (Antofagasta)
  • Journal Indexes: MathSciNet
  • Page Numbers: pp.99-117
  • Van Yüzüncü Yıl University Affiliated: Yes